# SDR AUS20030015

- Difficulty date: January 4, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Part number: C2995120101
- Condition: Failed
- Location: Propeller Contro
- Component: Propeller Contro, Mcauly, D3A34C404
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT EXPERIENCED AN UNCOMMANDED INCREASE IN PROPELLER RPM AND FAILED TO RESPOND TO FURTHER COMMANDS. INVESTIGATION FOUND THAT THE STAINLESS STEEL SHAFT END OF THE PROPELLER PITCH CONTROLCABLE HAD FAILED THROUGH THE THREADS LEVEL WITH RODEND LOCATEDNEAR THE PROPELLER GOVERNOR. SUSPECT INITIAL CRACKING WAS CAUSEDBY PREVIOUS INCORRECT RIGGING. PERSONNEL/MAINTENANCE ERROR.
